Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Chikyuu

Weird.... peelyness

Recommended Posts

I'm not on the regimen now, I'm experimenting with another system, but when I was on the regimen I always had a really weird problem.

The BP, especially along with the moisturizer, would leave a funky film on my face that itched. Since I don't wanna scratch my face with my nails, I kind of just itched it with my fingertips. And either a film of the products or my dead skin or SOMETHING, just peeled off and rolled off into my hand. And it happened all over the place on my face. itch, rub, stuff rolls off. it was totally weird. Has this happened to anyone else?

Link to comment
Share on other sites

This happens to me! like you said im not sure if its flakes of skin or, bp and moisturizer. It is annoying to say the least, what can I do?

maybe I should wait the full 15 min, I think I am going to try that?

Link to comment
Share on other sites

I thought that was what people meant when they said products "balled up" on them. Certain formulations of moisturizer and bp will glom up like that when applied too soon after another. Try waiting longer, and see if that helps?

Link to comment
Share on other sites

Wait 15 minutes, sometimes even longer (as Dan recently said) during the summer time. It's REALLY humid here in north Texas during the summer, and I wait 16 to 17 minutes.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×